# SDR SWAA2022011259759

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-05; PASSENGER CABIN FLOOR PANEL 242AF HAS PULLED FACE SHEET PLIES; MRK'D. ; / [01] EVALUATED AND FOUND MISSING FIBERS ON TOP SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TEST GOOD.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A;C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A102321); FABRIC (A10273).  REQUESTING OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-19-22). TAP TEST GOOD.; [04] REPAIRED PASSENGER CABIN FLOOR PANEL 242AF UPPER SURFACE AS MARKED IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
